# SDR QXEA200701508

- Difficulty date: October 4, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 16,298 hours, 16,257 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2324: NR 2 AFT BAGGAGE SMOKE DETECTOR FAILS TO TEST.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE C/W OPS TEST OF THE AFT BAGGAGE SMOKE DETECTORS IAW AMM 26-12-06-710-801.  OPS CHECK GOOD.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
